Ueber Systeme höherer complexer Zahlen

Th. Molien

Mathematische Annalen (1893)

  • Volume: 41, page 83-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Molien, Th.. "Ueber Systeme höherer complexer Zahlen." Mathematische Annalen 41 (1893): 83-156. <http://eudml.org/doc/157609>.

author = {Molien, Th.},
journal = {Mathematische Annalen},
keywords = {Real algebras; Frobenius' theorem; Dedekind's theorem},
language = {ger},
pages = {83-156},
title = {Ueber Systeme höherer complexer Zahlen},
url = {http://eudml.org/doc/157609},
volume = {41},
year = {1893},

AU - Molien, Th.
TI - Ueber Systeme höherer complexer Zahlen
JO - Mathematische Annalen
PY - 1893
VL - 41
SP - 83
EP - 156
LA - ger
KW - Real algebras; Frobenius' theorem; Dedekind's theorem
UR - http://eudml.org/doc/157609
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.